Alert archive / Texas / Flash Flood Warnings in 2019
Flash Flood Warning 9, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 1, 2019, 10:03 PM CDT for Denton County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2019, 10:03 PM CDT (03:03 UTC)
- Expired
- May 2, 2019, 1:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Denton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 77 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.1 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2332 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 775 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 239 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 14.6
The text
As transmitted.
736 WGUS54 KFWD 020303 FFWFWD TXC121-020600- /O.NEW.KFWD.FF.W.0009.190502T0303Z-190502T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Fort Worth TX 1003 PM CDT Wed May 1 2019 The National Weather Service in Fort Worth has issued a * Flash Flood Warning for... Denton County in north central Texas... * Until 100 AM CDT.. * At 1003 PM CDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. This rainfall will lead to excessive water runoff and cause flash flooding. Low-lying areas are most vulnerable to rapidly rising water. Some low-water crossings may flood and become impassable. * Some locations that will experience flooding include... Denton, Lewisville, Flower Mound, The Colony, Southlake, Corinth, Highland Village, Trophy Club, Lake Dallas, Sanger, Lake Lewisville, Little Elm, Roanoke, Krum, Pilot Point, Argyle, Hickory Creek, Justin, Double Oak and Shady Shores. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, urban areas, highways, streets and underpasses as well as other drainage areas and low lying spots. && LAT...LON 3341 9691 3300 9695 3299 9740 3343 9738 $$ Bain
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 1, 9:54 PM CDT, 9 minutes earlier.
Area forecast discussion, May 1, 9:54 PM CDT, 9 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 954 PM CDT Wed May 1 2019 .UPDATE... Though an isolated severe risk for hail may remain across Severe Tstorm Watch 117, it appears it's evolving more into a linear, training, heavy rain situation as the nocturnal low level jet feeds into this line of storms across the watch area. As such, we'll be allowing Severe Tstorm Watch 117 for our NW counties to expire at 10 pm CDT. That said, the flash flood risk may actually increase through/past midnight parts of the watch area. 05/ && .SHORT TERM... /Issued 313 PM CDT Wed May 1 2019/ /Tonight/ Thunderstorms have erupted across Northwest Texas and Southern Oklahoma in the vicinity of a weak front and a remnant outflow boundary. These storms quickly became severe, which is not surprising given how unstable the atmosphere is this afternoon. Our 18Z sounding is good evidence of this instability with MUCAPE coming in at 4855 J/KG, and it is doubtful that the special 21Z sounding we have scheduled will be any different. Anyway, these storms are just now beginning to enter the northwest counties of the CWA, and this should be the primary area of convection to keep and eye on as it gradually organizes into a quasi-linear mcs this evening while progressing southeast across the forecast area. That said, isolated thunderstorms will still be possible farther southeast east late afternoon and early this evening along the I-35 Corridor from Temple to Waco to the DFW Metroplex. Though isolated in nature, this convection may remain more discrete and would be capable of both large hail and damaging downburst wind gusts. Looking back to the northwest, storms are currently equally capable of large hail and damaging winds. As time progresses, this activity should evolve into mainly a damaging wind threat as it sags deeper into the forecast area this evening and overnight. Recent convection allowing model guidance has trended slower with the overall southward progression of this evening's thunderstorms. This reinforces the idea that training thunderstorms with heavy rain will keep the potential for localized flash flooding going, initially from between the Red River and I-20 now through midnight, then south of I-20 and east of I-35 during the overnight into Thursday morning hours. The Flash Flood Watch will remain in effect for roughly the northeastern half of the forecast area where the more saturated soils exist. Adjustments to the watch area could be made in later forecasts depending on where the heaviest rains occur tonight. Otherwise, low temperatures will range from the lower 60s along the Red River to the lower 70s across the southern-most counties. 30 && .LONG TERM... /Issued 313 PM CDT Wed May 1 2019/ /Thursday through Wednesday/ In the wake of the expected overnight convective complex, odds are that the atmosphere will be fairly worked over as a cold front moves into the region from the northwest. However if the complex of storms does not materialize as expected, or instead of moving southward into southeast Texas - it heads more east and return flow can organize quickly by sunrise, then it's more likely that a line of showers and storms will develop along the front. Again, at this time the odds are that the front should be mostly devoid of deep convection in the morning hours due to tonight's activity, but it's still possible so PoPs will be set at 40% over the area in the morning. This frontal boundary should slow down and stall across the heart of the area by the afternoon hours. As we head farther out in time, the CAM solutions continue to diverge, with some showing vigorous convection along the front in the afternoon and some guidance keeping things fairly tame through sunset. While a moist, unstable, and uncapped airmass will be in place, the response to the waves of upper level forcing rippling through in southwesterly flow aloft will dictate the extent of convective activity. The global models (GFS/ECMWF/Canadian) are in good agreement that a shortwave trough will be moving through the region in the morning hours, leaving much of the region in subsidence during the afternoon hours. Despite the subsidence, the mid and low level flow will weaken and therefore we'll see convective initiation following a more summer-time mode where localized forcing and high buoyancy will lead to isolated to scattered storm activity. By the late afternoon and especially the evening hours, another strong shortwave will move toward the CWA from the west and southwest and organized forcing for ascent will spread across the region. It's likely that this shortwave will result in convective activity to our west and southwest that will move into the region after sunset. The best instability will be south of the front, and therefore the greatest severe threat will be generally south of I-20. The main threat will be damaging winds and large hail with the tornado threat being very low due to considerably weaker low level flow. This evening convection may evolve into a larger complex of storms which could bring the area another round of widespread rainfall into Friday. This rain would be heavy in spots, and could lead to flash flooding and river flooding. The flash flood watch will remain as is for now, but may be expanded southward for this round Thursday night and Friday at a later time. The significant convective overturning should produce a large cold pool and push the effective front farther south into South Central and Southeast Texas Friday. Total additional average rainfall Thursday and Friday should average 1-3 inches. While a lot of the guidance is still wet for Saturday, the general thinking is that the front will be farther south than the models forecast and it's possible we'll salvage the day for outdoor activities. Will undercut the guidance PoPs on Saturday and show high temperatures a little below normal and in the upper 70s with some sunshine and north winds. By Saturday evening westerly to northwesterly flow aloft will be in place over the region. We'll have to keep an eye on convective potential in the Panhandle as it could form into a complex and make a run at the CWA by early Sunday morning. The airmass over North Texas will be more stable, so this activity should weaken, but will keep some slight chance PoPs in the forecast to the west early Sunday. Otherwise Sunday should be a nice day for most with highs in the lower 80s. Lows Saturday night and Sunday night should drop into the mid 50s and lower 60s. The southwesterly flow aloft will return by Monday and Tuesday and as such the moisture/instability will increase. Subtle disturbances will likely ripple through early next week so some chance PoPs will return to the forecast. Otherwise the guidance is indicating a stronger trough by midweek that will probably bring a more organized threat of heavy rain and severe weather. Temperatures will remain warm and muggy Wednesday of next week with lows near 70 and highs in the mid 80s. TR.92 && .AVIATION... /Issued 118 PM CDT Wed May 1 2019/ /18Z TAFs/ The primary aviation weather concern will be thunderstorm timing. Showers and isolated storms continue to pop up around the region with the best coverage generally northwest of the Metroplex TAF sites. We expect storms to increase in coverage and intensity across this region with a general eastward progression through the afternoon/evening. Storms will likely organize into a complex as they move across the Metroplex TAF sites. It is difficult to pinpoint the exact timing, but best window should be between about 23Z and 03Z. Convection around Waco should be a bit more scattered in nature, but some storms will also be possible around the same window of time as the Metroplex (near and just after peak heating). A second round of storms will be possible overnight/Thursday morning when a weak cold front enters the region. It looks like the best chance for these storms will be just after sunrise across the Metroplex TAF sites, but will only carry thunder in the vicinity of the terminals at this time due to timing uncertainties. Overall, VFR conditions are expected through the afternoon and night outside of some reduced visibility and lowered ceilings in and near thunderstorms. MVFR ceilings will likely accompany the weak cold front when it enters the region Thursday morning. The prevailing wind will be south to southeast between 8 and 14 knots, but gusty and erratic winds will accompany any of the thunderstorms. 79 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 67 81 64 75 62 / 60 40 60 70 40 Waco 67 83 64 76 62 / 60 40 60 70 50 Paris 64 77 63 73 60 / 60 40 70 70 50 Denton 65 79 63 75 60 / 80 40 70 70 40 McKinney 67 78 62 74 61 / 70 40 70 70 40 Dallas 68 82 66 75 62 / 60 40 60 70 40 Terrell 67 82 66 76 61 / 60 40 60 70 50 Corsicana 66 82 66 75 61 / 60 50 60 60 60 Temple 67 83 65 77 62 / 60 40 50 70 50 Mineral Wells 63 80 62 75 58 / 60 50 70 60 30 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday evening for TXZ091>095- 101>107-116>123-133>135-146. && 05
Hazardous weather outlook, May 1, 3:31 PM CDT, 6 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 331 PM CDT Wed May 1 2019 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021145- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 331 PM CDT Wed May 1 2019 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Showers and thunderstorms are likely mainly north of I-20 this evening, then south of I-20 overnight. Some storms may be severe with large hail, damaging winds and a few tornadoes. In addition, heavy rainfall will accompany the storms, and flooding will become an increasing concern. A Flash Flood Watch is in effect for areas generally along and northeast of a line from Possum Kingdom Lake to Corsicana. This includes the Dallas/Fort Worth Metroplex and the Sherman/Denison area. The threat for severe storms and flooding will continue after dark with the activity primarily confined to areas east of the I- 35 corridor after midnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The Flash Flood Watch will continue through Thursday when additional rounds of heavy rainfall are expected with an attendant severe threat. Thunderstorms and heavy rain are expected to continue on Friday, and the watch may need to be expanded or extended. Thunderstorm chances will taper off on Saturday, but the respite will be brief. This protracted period of unsettled weather will continue with renewed thunderstorm chances throughout the upcoming week. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible mainly north of I-20 this evening.
In the hours before
Special weather statement, May 1, 9:01 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
901 PM CDT Wed May 1 2019
TXZ095-106-107-020230-
Hopkins TX-Lamar TX-Delta TX-
901 PM CDT Wed May 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR HOPKINS...SOUTHEASTERN LAMAR AND
CENTRAL DELTA COUNTIES UNTIL 930 PM CDT...
At 901 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sulphur Springs, moving northeast at 35 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Sulphur Springs, Cumby, Como, Cooper Lake Park Doctors Creek, Cooper
Lake Park South Sulphur and Tira.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
LAT...LON 3298 9543 3298 9586 3327 9586 3348 9531
3304 9531
TIME...MOT...LOC 0201Z 242DEG 28KT 3322 9559
BainLocal storm report, May 1, 9:10 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
910 PM CDT WED MAY 01 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM HAIL CUMBY 33.15N 95.85W
05/01/2019 E1.00 INCH HOPKINS TX LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED IN CUMBY PER PDLocal storm report, May 1, 9:21 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
921 PM CDT WED MAY 01 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM FLASH FLOOD ALVORD 33.37N 97.68W
05/01/2019 WISE TX TRAINED SPOTTER
FLOODING OVER ROADWAYAT 1655 AND 2265 IN ALVORD. FD AND
LE ON SCENE.Special weather statement, May 1, 9:28 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
928 PM CDT Wed May 1 2019
TXZ102-103-117-118-020315-
Parker TX-Denton TX-Tarrant TX-Wise TX-
928 PM CDT Wed May 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WISE...WESTERN DENTON...
NORTHEASTERN PARKER AND NORTHWESTERN TARRANT COUNTIES UNTIL 1015 PM
CDT...
At 928 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles east of Alvord to near New Fairview to
near Springtown. Movement was southeast at 30 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Azle, Decatur, Eagle Mountain, Briar, Pecan Acres, Justin, Reno,
Springtown, Pelican Bay, Haslet, New Fairview, Aurora, Boyd, Rhome,
Ponder, Newark and Sanctuary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to flooding. Do not drive your vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.
&&
LAT...LON 3343 9729 3342 9728 3301 9732 3282 9750
3290 9780 3313 9758 3343 9760
TIME...MOT...LOC 0228Z 295DEG 24KT 3338 9752 3310 9750 3292 9766
BainLocal storm report, May 1, 9:42 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
942 PM CDT WED MAY 01 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TORNADO 10 NW GATESVILLE 31.53N 97.87W
05/01/2019 CORYELL TX TRAINED SPOTTER
SPOTTER REPORTED WEAK TORNADO 10 MILES NW OF GATESVILLESpecial weather statement, May 1, 9:53 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
953 PM CDT Wed May 1 2019
TXZ117-020330-
Parker TX-
953 PM CDT Wed May 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PARKER COUNTY UNTIL 1030
PM CDT...
At 952 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cool, or 8 miles northwest of Weatherford, moving east at 15 mph.
Dime size hail and winds up to 40 mph will be possible with this
storm.
Locations impacted include...
Weatherford, Mineral Wells, Willow Park, Aledo, Springtown, Hudson
Oaks, Annetta, Cool, Mineral Wells State Park and Annetta North.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3300 9777 3300 9773 3283 9755 3276 9754
3275 9755 3270 9755 3269 9797 3291 9806
TIME...MOT...LOC 0252Z 265DEG 14KT 3281 9791
BainThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:06 PM CDT | Areal Flood Advisory | FWD | Denton, Jack, Wise | 114 min |
| May 1, 7:09 PM CDT | Special Weather Statement | FWD | Cooke, Grayson, Montague | 36 min |
| May 1, 7:27 PM CDT | Special Weather Statement | FWD | Coryell | 33 min |
| May 1, 7:43 PM CDT | Flash Flood Warning | FWD | Jack, Montague, Wise | 6 hr |
| May 1, 7:45 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson, Lamar | 60 min |
| May 1, 7:48 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton | 57 min |
| May 1, 7:51 PM CDT | Special Weather Statement | FWD | Young | 24 min |
| May 1, 7:53 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 67 min |
| May 1, 7:55 PM CDT | Special Weather Statement | FWD | Grayson | 35 min |
| May 1, 8:24 PM CDT | Special Weather Statement | FWD | Hamilton | 51 min |
| May 1, 8:26 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 64 min |
| May 1, 8:27 PM CDT | Tornado Warning | FWD | Bosque, Coryell, Hamilton | 48 min |
| May 1, 8:32 PM CDT | Areal Flood Advisory | FWD | Young | 3 hr |
| May 1, 8:36 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt, Rockwall | 54 min |
| May 1, 9:01 PM CDT | Special Weather Statement | FWD | Hopkins | 29 min |
| May 1, 9:03 PM CDT | Flash Flood Warning | FWD | Collin | 5 hr |
| May 1, 9:04 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Rains | 69 min |
| May 1, 9:21 PM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Hunt, Rains | 3 hr |
| May 1, 9:28 PM CDT | Special Weather Statement | FWD | Wise | 47 min |
| May 1, 9:36 PM CDT | Areal Flood Advisory | FWD | Jack, Palo Pinto, Parker, Stephens, Wise, Young | 3 hr |
| May 1, 9:43 PM CDT | Areal Flood Advisory | FWD | Denton | 3 hr |
| May 1, 9:49 PM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| May 1, 9:53 PM CDT | Special Weather Statement | FWD | Parker | 37 min |
| May 1, 10:13 PM CDT | River Flood Warning | FWD | Wise | 46 hr |
| May 1, 10:13 PM CDT | River Flood Warning | FWD | Jack | 22 hr |
| May 1, 10:30 PM CDT | Areal Flood Advisory | FWD | Parker, Tarrant | 3 hr |
| May 1, 11:18 PM CDT | Special Weather Statement | FWD | Rains, Van Zandt | 42 min |
| May 1, 11:25 PM CDT | Flash Flood Warning | FWD | Parker, Tarrant | 2 hr |
| May 1, 11:42 PM CDT | Areal Flood Warning | FWD | Cooke, Grayson, Jack, Montague, Wise | 3 hr |
| May 1, 11:57 PM CDT | Areal Flood Advisory | FWD | Ellis, Hood, Johnson, Parker, Somervell | 3 hr |
| May 2, 12:00 AM CDT | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| May 2, 12:23 AM CDT | Areal Flood Advisory | FWD | Ellis, Henderson, Kaufman, Navarro, Van Zandt | 3 hr |
| May 2, 12:30 AM CDT | Areal Flood Advisory | FWD | Hopkins, Hunt, Rains | 3 hr |
| May 2, 12:32 AM CDT | Areal Flood Advisory | FWD | Stephens | 58 min |
| May 2, 12:52 AM CDT | Special Weather Statement | FWD | Ellis, Hill, Navarro | 53 min |
| May 2, 1:46 AM CDT | Special Weather Statement | FWD | Freestone, Limestone, McLennan | 59 min |
| May 2, 2:02 AM CDT | River Flood Warning | FWD | Wise | 21 days |
| May 2, 2:02 AM CDT | River Flood Warning | FWD | Denton | 23 hr |
| May 2, 2:02 AM CDT | River Flood Warning | FWD | Denton | 3 days |
| May 2, 6:10 AM CDT | River Flood Warning | FWD | Collin | 33 hr |
| May 2, 9:17 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 59 hr |
| May 2, 10:26 AM CDT | Areal Flood Advisory | FWD | Ellis | 3 hr |
| May 2, 12:29 PM CDT | Special Weather Statement | FWD | Eastland | 61 min |
| May 2, 12:36 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 54 min |
| May 2, 1:37 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 53 min |
| May 2, 2:18 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Mills | 40 min |
| May 2, 2:32 PM CDT | Special Weather Statement | FWD | Somervell | 28 min |
| May 2, 3:43 PM CDT | Special Weather Statement | FWD | Bell | 32 min |
| May 2, 3:59 PM CDT | Special Weather Statement | FWD | McLennan | 31 min |
| May 2, 4:47 PM CDT | Areal Flood Advisory | FWD | McLennan | 3 hr |
| May 2, 5:00 PM CDT | High Wind Warning | FWD | Tarrant | 33 min |
| May 2, 5:24 PM CDT | Special Weather Statement | FWD | Dallas | 51 min |
| May 2, 5:26 PM CDT | Special Weather Statement | FWD | Milam, Robertson | 64 min |
| May 2, 5:57 PM CDT | Areal Flood Advisory | FWD | Milam | 3 hr |
| May 2, 6:11 PM CDT | Special Weather Statement | FWD | Leon | 64 min |
| May 2, 6:36 PM CDT | Areal Flood Advisory | FWD | Leon, Robertson | 3 hr |
| May 2, 6:45 PM CDT | Special Weather Statement | FWD | Ellis | 30 min |
Nearby
Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.